# SDR AALA201711069018

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 3,299 hours, 1,253 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AURAL ALERT IN CABIN AND LAVATORY,  SMOKE WARNING ON ECAM ILLUMINATED INTERMITTENTLY DURING FLIGHT,  LAVATORY CONDITION NORMAL. NO SMOKE OR PASSENGER NOT SMOKING IN LAVATORY WHEN WARNING WENT OFF TWO TIMES DURING FLIGHT THEN CLEARED ITSELF. ACCOMPLISHED SYSTEM TESTED IAW TSM 26-17-00 AND OPS CHECKED NORMAL.
